Two modifications of gelatin
Doklady Akademii Nauk, Tome 154 (1964) no. 4, pp. 874-876
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_4_a29,
author = {V. A. Pchelin},
title = {Two modifications of gelatin},
journal = {Doklady Akademii Nauk},
pages = {874--876},
year = {1964},
volume = {154},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_4_a29/}
}
V. A. Pchelin. Two modifications of gelatin. Doklady Akademii Nauk, Tome 154 (1964) no. 4, pp. 874-876. http://geodesic.mathdoc.fr/item/DAN_1964_154_4_a29/